# SDR 070107

- Difficulty date: April 23, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49998
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK MAINTENANCE DEPARTMENT PERSONNEL IN LAS VEGAS REPORTED THAT EMERGENCY FLOOR PATH LIGHTING WAS INOP AND MISSING SEGMENTS.  LAS VEGAS MAINTENANCE REPLACED AND SECURED EMERGENCY FLOOR PATH LIGHTING.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRCRAFT HAS RETURNED TO SERVICE.
